Threshold conditions for a non-autonomous epidemic system describing the population dynamics of dengue.

Coutinhoa, FA; Burattinia, MN; Lopeza, LF; Massad, E; (2006) Threshold conditions for a non-autonomous epidemic system describing the population dynamics of dengue. Bulletin of mathematical biology, 68 (8). pp. 2263-82. ISSN 0092-8240 DOI: https://doi.org/10.1007/s11538-006-9108-6

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1007/s11538-006-9108-6

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar